Rash following Taxol and Herceptin doses

Dear friends,

My mum has been diagnosed with Stage 3C breast cancer. She is Her2+, Pr-, Es-.

Following her AC dose, she has recently started on TH (Taxol, Herceptin) upon which she started to complain about rashes, fever and changes near the operation sites.

She is yet to have radiation. We are now worried thinking it may be local recurrence?

But she only had mastectomy in Feb and PET was done one months earlier.

I appreciate it could well be side effect from Taxol and Herceptin.

Under the circumstances, the oncologist suggest that we look into radiation or visit onco-surgeon.

Any advise/recommendation would be highly appreciated.

5 Replies

  • If she has changes in the site I would definitely return to the surgeon/breastcare team. Wishing your Mum all the best. x

  • Thank you.

  • You need the surgeon's opinion. Good luck. X

  • I got a rash whilst on the same chemo regime - they gave me steroids and anti histamine to deal with it. My advice - go back to the breast care team! Best of luck xxx

  • Thanks. Did you have rash visible throughout the whole body or only one side? In terms of radiotherapy, did you need to wait in between or you went ahead with the rash? Please advise.

You may also like...